# SDR AALA970736

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- System (JASC): 2230 · Auto Throttle System
- Part: Servo Motor
- Part number: AC2A
- Condition: Defective
- Location: Center Pedestal
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 0096 - AFTER TAKEOFF MIA WHEN REACHING TOP OF CLIMB AT FL 390, AUTOTHROTTLE DISCONNECTED FOLLOWED BY SLIGHT ELECTRICAL ODOR IN COCKPIT.  ODOR DISSIPATED AFTER APPROXIMATELY 2 MINUTES AND AUTOTHROTTLES RE-ENGAGED WITH NO FURTHER PROBLEMS NOTED.  AIRCRAFT PROCEEDED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED AUTOTHROTTLE SERVO MOTOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
